MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM; AQUEOUS SHUNT

GLAUKOS CORPORATION ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM; AQUEOUS SHUNT
Model Number IS3-WW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 01/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following a right eye (od) trabecular microbypass stent system procedure, the patient presented with postoperative "visual acuity decrease by two (2) lines".The patient¿s prognosis was reported as mild, non-serious, which resolved without additional intervention.
 
Additional Manufacturer Narrative
Additional information: the device remains implanted in the patient; therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A review of the device labeling was completed.Decreased/impaired vision is a known inherent risk of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.An adverse event appears to have occurred, but does not appear to have been a problem with the device or the way it was used.The reported event is an established risk associated with use of the device, which is clearly specified in the product''s labeling.Based on available information, the root cause of the reported could not be conclusively determined.Mfr# reference: (b)(4).
 
Additional Manufacturer Narrative
Mfr# reference: (b)(4).
 
Event or Problem Description
The following additional information was received.Per report, the patient presented at two (2) years postop with best corrected visual acuity (bcva) loss in the right eye (od) characterized as more than ten (10) letters compared to baseline.The event was described as "mild" and "non-serious" and noted as ongoing with no intervention.

Brand Name
ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM
Common Device Name
AQUEOUS SHUNT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer (Section G)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
brittany massey
229 avenida fabricante
san clemente, CA 92672
949367960
MDR Report Key17073249
Report Number2032546-2023-00059
Device Sequence Number6841793
Product Code KYF
UDI-Device Identifier00853704002470
UDI-Public0100853704002470
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K220032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberIS3-WW
Device Lot Number112718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale